Basic reproduction ratios for periodic abstract functional differential equations (with application to a spatial model for Lyme disease) X Liang, L Zhang, XQ Zhao Journal of Dynamics and Differential Equations 31, 1247-1278, 2019 | 159 | 2019 |
The principal eigenvalue for degenerate periodic reaction-diffusion systems X Liang, L Zhang, XQ Zhao SIAM Journal on Mathematical Analysis 49 (5), 3603-3636, 2017 | 87* | 2017 |
Asymptotic behavior of the basic reproduction ratio for periodic reaction-diffusion systems L Zhang, XQ Zhao SIAM Journal on Mathematical Analysis 53 (6), 6873-6909, 2021 | 33 | 2021 |
The principal eigenvalue for periodic nonlocal dispersal systems with time delay X Liang, L Zhang, XQ Zhao Journal of Differential Equations 266 (4), 2100-2124, 2019 | 27 | 2019 |
Remarks on basic reproduction ratios for periodic abstract functional differential equations. T Yang, L Zhang Discrete & Continuous Dynamical Systems-Series B 25 (12), 2019 | 15 | 2019 |
The optimal distribution of resources and rate of migration maximizing the population size in logistic model with identical migration X Liang, L Zhang Discrete & Continuous Dynamical Systems-B 26 (4), 2055--2065, 2021 | 13 | 2021 |
Effects of asymptomatic infections on the spatial spread of infectious diseases D Gao, JMW Munganga, P van den Driessche, L Zhang SIAM Journal on Applied Mathematics 82 (3), 899-923, 2022 | 10 | 2022 |
Asymptotic behavior of the principal eigenvalue and the basic reproduction ratio for periodic patch models L Zhang, XQ Zhao Science China Mathematics, 1-20, 2022 | 6 | 2022 |
Basic reproduction ratios for time-periodic homogeneous evolution systems FB Wang, L Zhang, XQ Zhao SIAM Journal on Applied Mathematics 83 (5), 1806-1831, 2023 | 5 | 2023 |
Analysis of spreading speeds for monotone semiflows with an application to CNNs ZX Yu, L Zhang European Journal of Applied Mathematics 31 (3), 369-384, 2020 | 3 | 2020 |
Principal spectral theory and asymptotic behavior of the spectral bound for partially degenerate nonlocal dispersal systems L Zhang Advanced Nonlinear Studies 24 (4), 1012-1041, 2024 | 2 | 2024 |
The influence of advection on the propagation phenomena of reaction-diffusion equations with KPP-bistable nonlinearity X Liang, L Zhang, M Zhang arXiv preprint arXiv:2408.03187, 2024 | | 2024 |